# SDR 97ZZZX1961

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62258
- Make and model: Cessna 172P
- Aircraft serial: 17275236
- System (JASC): 3110 · Instrument Panel
- Part: Hose
- Part number: S2501
- Condition: Deteriorated
- Location: Instruments
- Part time: 7,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, INSTRUMENT HOSE UNDER INSTRUMENT PANEL CRUMBLED WHEN TOUCHED.  HOSE IDENTIFIED AS THE SAME TYPE HOSE MENTIONED IN CESSNA BULLETIN SEB 96-10.  THE REST OF THE SYSTEM INSPECTED AND ALL S2501 HOSES REPLACED.  HOSE COMING APART COULD CAUSE DEBRIS THAT CAUSES EARLY INSTRUMENT FAILURE.  HOSE FAILURES COULD CAUSE COMPLETE SYSTEM FAILURE. SUBMITTER SUGGESTS MANDATORY COMPLIANCE OF CESSNA BULLETIN SEB 96-10, DATED 6-7-96.
